Electron. J. Diff. Eqns., Vol. 2002(2002), No. 33, pp. 1-12.

On the eigenvalue problem for the Hardy-Sobolev operator with indefinite weights

K. Sreenadh

In this paper we study the eigenvalue problem
  -\Delta_{p}u-a(x)|u|^{p-2}u=\lambda |u|^{p-2}u,
  \quad u\in W^{1,p}_{0}(\Omega),
where 1 less than $p\le N$, $\Omega$ is a bounded domain containing 0 in $\mathbb{R}^N$, $\Delta_{p}$ is the p-Laplacean, and $a(x)$ is a function related to Hardy-Sobolev inequality. The weight function $V(x)\in L^{s}(\Omega)$ may change sign and has nontrivial positive part. We study the simplicity, isolatedness of the first eigenvalue, nodal domain properties. Furthermore we show the existence of a nontrivial curve in the Fucik spectrum.

Submitted October 23, 2001. Published April 2, 2002.
Math Subject Classifications: 35J20, 35J70, 35P05, 35P30.
Key Words: p-Laplcean, Hardy-Sobolev operator, Fucik spectrum, Indefinite weight.

Show me the PDF file (275K), TEX file, and other files for this article.

Konijeti Sreenadh
Department of Mathematics
Indian Institute of Technology
Kanpur 208016, India.
e-mail: snadh@iitk.ac.in

Return to the EJDE web page